Acta Mathematicae Applicatae Sinica, English Series

, Volume 19, Issue 3, pp 485–490 | Cite as

Infinite Interval Backward Stochastic Differential Equations in the Plane

Original papers


This paper studies the existence and uniqueness of solution of infinite interval backward stochastic differential equation (BSDE) in the plane driven by a Brownian sheet.


Two-parameter mixed type BSDE 

2000 MR Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Carioli, R., Walsh, J.B. Stochastic integrals in the plane. Acta Mathematica, 134:111–183 (1975)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chen, Z.J., Wang, B. Infinite time interval BSDEs and the convergence of g–martingales. J. Austral. Math. Soc. (Series A), 69:187–211 (2000)CrossRefGoogle Scholar
  3. 3.
    Duffie, D., Epstein, L. Asset pricing with stochastic differential utilities. Rev. Financial Stud, 5:411–436 (1992)CrossRefGoogle Scholar
  4. 4.
    Pardoux, E., Peng, S.G. Adapted solution of a backward stochastic differential equation. Systems and Control Letters, 14:55–61 (1990)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Wong, E., Zakai, M. Martingale and stochastic integrals for processes with multidimensional parameter. ZFW, 29:109–122 (1974)CrossRefGoogle Scholar
  6. 6.
    Wong, E., Zakai, M. Weak martingales and stochastic integrals in the plane. Ann. Probab., 4:570–586 (1976) CrossRefGoogle Scholar
  7. 7.
    Wong, E., Zakai, M. Differentiation formula for stochastic integral in the plane. Stochastic Process. Appl., 6:339–349 (1978)CrossRefGoogle Scholar
  8. 8.
    Zaidi, N.L., Nualard, D. Backward stochastic differential equations in the plane. Preprint, 1999Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.School of Mathematics and System SciencesShandong UniversityJinanChina

Personalised recommendations